MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL 5MM ROUND TIP 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL 5MM ROUND TIP 35CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number NSEAL535RH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # n91f7m.Investigation summary the device was received the upper jaw damaged at the proximal side.The device was connected to the generator and it was recognized.Because the jaw was damaged not all functional testing could be performed with the generator.However it is possible that due to the damage of the jaw an alert screen could be displayed.The condition of the jaws prevented the functionality of the jaw.The device was unable to cycle open and close.A probable cause of the damage to the jaw could be not allowing thick and fibrous tissues to denature prior to i-blade advancement.The batch history record was reviewed and no defects, nc¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that during an unknown procedure, there was an unknown error message.No patient consequence.

Brand Name
ENSEAL 5MM ROUND TIP 35CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
MDR Report Key7290008
Report Number3005075853-2018-08136
Device Sequence Number13692432
Product Code GEI
UDI-Device Identifier20705036000041
UDI-Public20705036000041
Combination Product (Y/N)N
PMA/510(K) Number
K072177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue NumberNSEAL535RH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1